Alert archive / Oklahoma / River Flood Warnings in 2008
River Flood Warning 64, NWS Tulsa, OK
NWS Tulsa, OK issued this river flood warning at Apr 24, 2008, 2:09 PM CDT for Cherokee County, Oklahoma. It took effect at Apr 25, 2008, 1:00 PM CDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Apr 24, 2008, 2:09 PM CDT (19:09 UTC)
- In effect from
- Apr 25, 2008, 1:00 PM CDT
- Expired
- Apr 25, 2008, 8:08 AM CDT
- In force
- Issued by
- NWS Tulsa, OK
- Flood severity
- Minor
County Cherokee County, OK
The radar
The Tulsa radar (KINX), 59 km from the middle of the area, began a volume at 19:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Illinois River (AR OK) near Tahlequah (TALO2). The gauge peaked at 10.97 ft at Apr 25, 2008, 11:00 AM CDT.
- Action stage
- 9 ft
- Minor stage
- 11 ft
- Moderate stage
- 14 ft
- Major stage
- 18 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07196500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS44 KTSA 241909 FLWTSA BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE TULSA OK 209 PM CDT THU APR 24 2008 ...THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN OKLAHOMA... ILLINOIS RIVER NEAR TAHLEQUAH AFFECTING CHEROKEE COUNTY. OKC021-250309- /O.NEW.KTSA.FL.W.0064.080425T1800Z-080426T0000Z/ /TALO2.1.ER.080425T1800Z.080425T1800Z.080425T1800Z.NO/ 209 PM CDT THU APR 24 2008 THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A * FLOOD WARNING FOR THE ILLINOIS RIVER NEAR TAHLEQUAH. * FROM FRIDAY AFTERNOON TO FRIDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 100 PM THURSDAY THE STAGE WAS 6.89 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 11.0 FEET. * FORECAST...THE ILLINOIS RIVER NEAR TAHLEQUAH IS EXPECTED TO RISE TO NEAR FLOOD STAGE EARLY FRIDAY AFTERNOON. * IMPACT...AT 11.0 FEET...MINOR FLOODING WILL OCCUR FROM CHEWEY BRIDGE DOWNSTREAM TOWARDS TAHLEQUAH. FLOATING THE RIVER WILL BE TOO HAZARDOUS DUE TO STRONG TURBULENCE. $$
2 follow-up statements
000 WGUS84 KTSA 250119 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 819 PM CDT THU APR 24 2008 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA.. ILLINOIS RIVER NEAR WATTS AFFECTING ADAIR COUNTY. ILLINOIS RIVER NEAR TAHLEQUAH AFFECTING CHEROKEE COUNTY. OKC001-250919- /O.CON.KTSA.FL.W.0062.000000T0000Z-080425T0953Z/ /WTTO2.1.ER.080424T1800Z.080424T2100Z.080425T0137Z.NO/ 819 PM CDT THU APR 24 2008 THE FLOOD WARNING CONTINUES FOR THE ILLINOIS RIVER NEAR WATTS. * UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 700 PM THURSDAY THE STAGE WAS 13.71 FEET. * MINOR FLOODING IS OCCURRING. * FLOOD STAGE IS 13.0 FEET. * FORECAST...THE ILLINOIS RIVER NEAR WATTS WILL CONTINUE FALLING TO BELOW FLOOD STAGE BY THIS EVENING. * IMPACT...AT 13.0 FEET...MINOR FLOODING WILL OCCUR FROM THE ARKANSAS BORDER TO CHEWEY BRIDGE. EXTREME TURBULENCE WILL MAKE THE RIVER UNSAFE FOR FLOATING. $$ OKC021-250919- /O.CON.KTSA.FL.W.0064.080425T1800Z-080426T0000Z/ /TALO2.1.ER.080425T1800Z.080425T1800Z.080425T1800Z.NO/ 819 PM CDT THU APR 24 2008 THE FLOOD WARNING CONTINUES FOR THE ILLINOIS RIVER NEAR TAHLEQUAH. * FROM FRIDAY AFTERNOON TO FRIDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 700 PM THURSDAY THE STAGE WAS 7.47 FEET. * FLOOD STAGE IS 11.0 FEET. * FORECAST...THE ILLINOIS RIVER NEAR TAHLEQUAH IS EXPECTED TO RISE TO NEAR FLOOD STAGE EARLY FRIDAY AFTERNOON. * IMPACT...AT 11.0 FEET...MINOR FLOODING WILL OCCUR FROM CHEWEY BRIDGE DOWNSTREAM TOWARDS TAHLEQUAH. FLOATING THE RIVER WILL BE TOO HAZARDOUS DUE TO STRONG TURBULENCE. $$
000 WGUS84 KTSA 251308 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 808 AM CDT FRI APR 25 2008 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN OKLAHOMA... ILLINOIS RIVER NEAR WATTS AFFECTING ADAIR COUNTY. ILLINOIS RIVER NEAR TAHLEQUAH AFFECTING CHEROKEE COUNTY. OKC001-252108- /O.ROU.KTSA.HY.S.0000.000000T0000Z-000000T0000Z/ /WTTO2.N.UU.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 808 AM CDT FRI APR 25 2008 FORECAST INFORMATION FOR ILLINOIS RIVER NEAR WATTS. * AT 700 AM FRIDAY THE STAGE WAS 8.01 FEET. * FLOOD STAGE IS 13.0 FEET. * FORECAST...THE RIVER HAS CRESTED AND WILL CONTINUE TO FALL. $$ OKC021-251338- /O.CAN.KTSA.FL.W.0064.000000T0000Z-080426T0000Z/ /TALO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 808 AM CDT FRI APR 25 2008 THE FLOOD WARNING IS CANCELLED FOR THE ILLINOIS RIVER NEAR TAHLEQUAH. * AT 700 AM FRIDAY THE STAGE WAS 10.44 FEET. * FLOOD STAGE IS 11.0 FEET. * FORECAST...THE ILLINOIS RIVER NEAR TAHLEQUAH WILL CREST BELOW FLOOD STAGE AT 10.8 FEET THIS AFTERNOON. * IMPACT...AT 11.0 FEET...MINOR FLOODING WILL OCCUR FROM CHEWEY BRIDGE DOWNSTREAM TOWARDS TAHLEQUAH. FLOATING THE RIVER WILL BE TOO HAZARDOUS DUE TO STRONG TURBULENCE. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at Apr 24, 10:48 AM CDT, 3 hours 21 minutes earlier.
Area forecast discussion, Apr 24, 10:48 AM CDT, 3 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1048 AM CDT THU APR 24 2008
.UPDATE...
&&
.DISCUSSION...
SHOWERS AND THUNDERSTORMS THAT DEVELOPED JUST BEFORE SUNRISE THIS
MORNING CONTINUE TO TRANSLATE EASTWARD ACROSS THE FORECAST AREA.
HAVE RAISED MID-MORNING AND AFTERNOON POPS ACROSS THE EASTERN
PORTION OF THE AREA. HAVE ALSO INCREASE CLOUD COVER IN THOSE SAME
AREAS. HAVE LEFT FORECAST MAXIMUM TEMPERATURES ALONE. CLOUDS ARE EXPECTED
TO SCATTER FROM THE WEST LATE THIS AFTERNOON... WHICH WILL ALLOW A
QUICK RECOVERY FROM COOL MORNING TEMPERATURES. UPDATED PRODUCTS
HAVE ALREADY BEEN SENT.
&&
.PREV DISCUSSION... /ISSUED 559 AM CDT THU APR 24 2008/
DISCUSSION...
HAVE ISSUED A QUICK UPDATE TO POP FORECAST AS SCATTERED SHOWERS
AND THUNDERSTORMS CONTINUE TO DEVELOP NEAR WARM FRONT LIFTING
ACROSS THE AREA. THIS ACTIVITY WILL DECREASE LATE THIS MORNING
WITH AFTERNOON CHANCES LIMITED BY STRONG CAP.
PREV DISCUSSION... /ISSUED 341 AM CDT THU APR 24 2008/
DISCUSSION...
STORM COMPLEX THAT BROUGHT LOCALLY HEAVY RAIN TO PARTS OF THE
AREA CONTINUES TO MOVE NORTHEAST AND SHOULD CLEAR NORTHEASTERN
SECTIONS SHORTLY AFTER FORECAST ISSUANCE TIME. RAINFALL AT TUL
OVERNIGHT OFFICIALLY MAKES THIS THE WETTEST APRIL ON RECORD WITH
CURRENT MONTHLY TOTAL 9.33 INCHES. INCIDENTALLY...THIS IS THE 4TH
MONTH IN THE LAST 12 THAT TULSA HAS RECEIVED 9 INCHES OF RAIN OR
MORE. WILL BE ABLE TO DROP MUCH OF THE EXISTING FLASH FLOOD WATCH
WITH EXCEPTION OF NORTHWEST ARKANSAS AND A FEW COUNTIES IN EXTREME
NORTHEAST OKLAHOMA. FINAL POPS WILL BE DONE JUST PRIOR TO 4 AM.
MOIST AIRMASS AND A FEW RESIDUAL SFC BOUNDARIES PRESENT THIS
AFTERNOON COULD SPARK SOME REDEVELOPMENT...IT APPEARS THAT A
STRENGTHENING CAP SHOULD PRECLUDE MUCH IN THE WAY OF THUNDERSTORMS
ONCE CURRENT ACTIVITY WINDS DOWN. WILL LIKELY SEE ENOUGH BREAKS TO
SEE VERY WARM TEMPS OVER THE WESTERN PORTIONS THIS AFTERNOON WITH
MID TO UPPER 80S WEST OF TULSA.
CHANCE OF THUNDERSTORMS TONIGHT ALSO LOOKS VERY LIMITED IN THE
CAPPED WARM SECTOR. VERY LITTLE SIGNAL FOR MORE THAN ISOLATED
DEVELOPMENT ALONG THE DRY LINE IN WESTERN/CENTRAL OK THIS
AFTERNOON AND EVEN IF STORMS DEVELOP OUT THERE...THE ODDS OF THEM
MOVING INTO EASTERN OK ARE VERY SLIM. SW LOW LEVEL JET OVER THE
AREA WILL KEEP AIR WELL MIXED AHEAD OF AN APPROACHING COLD FRONT
AND WILL LIKELY SEE BREEZY SOUTH WINDS AND VERY MILD OVERNIGHT
LOWS. FRONT IS EXPECTED TO ENTER NW PORTIONS AROUND 12Z OR EVEN
SLIGHTLY LATER AND PUSH THROUGH NE OK DURING THE MORNING.
MOIST AND UNSTABLE AIR AHEAD OF THE FRONT ACROSS NW ARKANSAS
THROUGH SE OKLAHOMA WILL LEAD TO A CHANCE OF SEVERE STORMS FRIDAY
AFTERNOON...WITH POSSIBLE LOCALLY HEAVY RAIN. GIVEN THE CURRENT
RAINFALL SITUATION ANOTHER FLASH FLOOD WATCH COULD BE NECESSARY
ALTHOUGH PROGRESSIVE NATURE IF THESE STORMS SHOULD OFFSET HEAVY
RAIN POTENTIAL A LITTLE BIT. ACTIVITY SHOULD COME TO AN END
FRIDAY EVENING WITH COOLER TEMPS AND DRY CONDITIONS INTO SATURDAY.
NEXT SYSTEM ARRIVES SAT NIGHT AND EARLY SUNDAY FROM THE NW...WITH
MODELS INDICATING POSSIBLE MCS AFFECTING AREAS MAINLY TO OUR
SOUTHWEST. FOR NOW HAVE GONE WITH A BROAD HIGH CHANCE OF RAIN IN
BOTH PERIODS THOUGH HIGHER CHANCES MAY BE NEEDED DEPENDING ON HOW
A POSSIBLE MCS DEVELOPS. SUNDAY LOOKS TO BE MUCH COOLER THAN
NORMAL AND WITH CLEARING CONDITIONS...TEMPS COULD EASILY REACH THE
MID 30S BY MONDAY MORNING OVER NW ARK AND FAR NE OK.
REST OF THE PERIOD WILL SEE A QUICK WARM UP WITH SW UPPER FLOW
REDEVELOPING. POTENTIALLY POTENT UPPER LOW COULD IMPACT THE REGION
BY THE END OF THE WEEK...JUST IN TIME TO KICK OFF MAY.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 84 68 73 47 / 40 10 20 0
FSM 80 66 77 48 / 40 10 70 20
MLC 84 68 75 48 / 20 10 40 10
BVO 83 63 71 40 / 40 20 20 0
FYV 76 64 73 42 / 40 10 70 20
BYV 75 64 72 42 / 40 10 70 20
MKO 82 65 73 45 / 40 10 50 10
MIO 77 65 71 42 / 40 10 30 10
F10 84 66 74 46 / 20 10 40 10
HHW 83 66 80 52 / 20 10 50 20
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL NOON THURSDAY FOR OKZ057-OKZ058-OKZ063.
AR...FLASH FLOOD WATCH UNTIL NOON THURSDAY FOR ARZ001-ARZ002-ARZ010-
ARZ011-ARZ019-ARZ020.
&&
SHORT TERM...06
LONG TERM....18Hazardous weather outlook, Apr 24, 12:37 PM CDT, 1 hour 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 1237 PM CDT THU APR 24 2008 ARZ001-002-010-011-019-020-029-OKZ049-053>076-251000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 1237 PM CDT THU APR 24 2008 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...THIS AFTERNOON AND TONIGHT. TORNADO. RISK...NONE. SEVERE THUNDERSTORM. RISK...LIMITED. AREA...ENTIRE AREA. ONSET...ONGOING. DISCUSSION... AN AREA OF CONVECTION IS CURRENTLY MOVING EASTWARD OUT OF THE AREA. ALTHOUGH A HIGHLY UNSTABLE AIRMASS REMAINS IN PLACE ACROSS THE REGION... THE ATMOSPHERE IN THE WAKE OF THE CURRENT CONVECTION IS STRONGLY CAPPED. ALTHOUGH FURTHER STORM INITIATION IS UNLIKELY... ANY STORM THAT CAN GET GOING HAS A CHANCE TO BECOME SEVERE. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION NOT EXPECTED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. FRIDAY...THUNDERSTORM POTENTIAL. SATURDAY...THUNDERSTORM POTENTIAL. SUNDAY...THUNDERSTORM POTENTIAL. MONDAY...NO HAZARDS. TUESDAY...NO HAZARDS. WEDNESDAY...NO HAZARDS. EXTENDED DISCUSSION... A COLD FRONT WILL MOVE ACROSS THE AREA FRIDAY AND FRIDAY EVENING. SCATTERED THUNDERSTORMS WILL DEVELOP ALONG THE FRONT AND WILL POSE SOME THREAT OF SEVERE WEATHER. ANOTHER FRONTAL SYSTEM WILL MOVE ACROSS THE AREA SATURDAY NIGHT AND SUNDAY BRINGING ANOTHER CHANCE OF THUNDERSTORMS. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL INFORMATION.
In the hours before
Local storm report, Apr 24, 12:33 PM CDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1233 PM CDT THU APR 24 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 AM FLASH FLOOD TULSA 36.13N 95.92W
04/24/2008 TULSA OK BROADCAST MEDIA
TULSA ZOO CLOSED DUE TO FLOODING IN MOHAWK PARK
&&
JBMLocal storm report, Apr 24, 12:37 PM CDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1237 PM CDT THU APR 24 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 PM FLASH FLOOD NOWATA 36.70N 95.64W
04/23/2008 NOWATA OK EMERGENCY MNGR
SEVERE STREET FLOODING WITH WATER IN SOME HOMES
0500 AM FLASH FLOOD VINITA 36.64N 95.15W
04/24/2008 CRAIG OK EMERGENCY MNGR
SEVERAL SECONDARY ROADS FLOODED
&&
JBMLocal storm report, Apr 24, 1:16 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
116 PM CDT THU APR 24 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 PM TORNADO 8 NE BARNSDALL 36.64N 96.06W
04/23/2008 OSAGE OK EMERGENCY MNGR
BRIEF TORNADO OVER OPEN COUNTRY REPORTED BY MULTIPLE
SOURCES TO EMERGENCY MANAGEMENT DIRECTOR
&&
EJCLocal storm report, Apr 24, 1:29 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
129 PM CDT THU APR 24 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0850 PM HAIL FORAKER 36.87N 96.57W
04/23/2008 E0.75 INCH OSAGE OK PUBLIC
&&
EJCLocal storm report, Apr 24, 1:33 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
133 PM CDT THU APR 24 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM HAIL RALSTON 36.50N 96.73W
04/23/2008 E0.75 INCH PAWNEE OK POST OFFICE
&&
EJCLocal storm report, Apr 24, 2:06 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
206 PM CDT THU APR 24 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM TSTM WND DMG COOKSON 35.71N 94.92W
04/23/2008 CHEROKEE OK POST OFFICE
TREE LIMBS DOWN
0800 PM FLASH FLOOD STILWELL 35.81N 94.63W
04/23/2008 ADAIR OK EMERGENCY MNGR
NUMEROUS COUNTY ROADS ARE FLOODED AND CLOSED.
&&
JBMThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 23, 7:00 PM CDT | Flash Flood Warning | TSA | Osage | 6 hr |
| Apr 23, 7:19 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee | 56 min |
| Apr 23, 7:23 PM CDT | Flash Flood Warning | TSA | Craig, Delaware, Mayes, Nowata, Ottawa, Rogers | 12 hr |
| Apr 23, 8:00 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 75 min |
| Apr 23, 8:09 PM CDT | Special Weather Statement | TSA | Pushmataha | 36 min |
| Apr 23, 8:38 PM CDT | Special Weather Statement | TSA | Rogers | 67 min |
| Apr 23, 8:40 PM CDT | Flash Flood Warning | TSA | Adair, Cherokee, Sequoyah | 6 hr |
| Apr 23, 9:52 PM CDT | Severe Thunderstorm Warning | TSA | Creek | 53 min |
| Apr 23, 10:41 PM CDT | Severe Thunderstorm Warning | TSA | Creek | 64 min |
| Apr 24, 1:46 AM CDT | Flash Flood Warning | TSA | Mayes, Nowata, Rogers, Tulsa, Washington | 6 hr |
| Apr 24, 6:16 AM CDT | Special Weather Statement | TSA | Creek | 29 min |
| Apr 24, 6:26 AM CDT | Special Weather Statement | TSA | Pawnee | 34 min |
| Apr 24, 6:58 AM CDT | Special Weather Statement | TSA | Osage | 47 min |
| Apr 24, 7:17 AM CDT | Special Weather Statement | TSA | Osage, Pawnee | 28 min |
| Apr 24, 7:20 AM CDT | Special Weather Statement | TSA | McIntosh | 55 min |
| Apr 24, 7:28 AM CDT | Severe Thunderstorm Warning | TSA | Osage | 47 min |
| Apr 24, 7:32 AM CDT | Severe Thunderstorm Warning | TSA | McIntosh | 23 min |
| Apr 24, 8:08 AM CDT | River Flood Warning | TSA | Creek | 16 hr |
| Apr 24, 8:08 AM CDT | River Flood Warning | TSA | Rogers, Tulsa | 30 hr |
| Apr 24, 8:08 AM CDT | River Flood Warning | TSA | Adair | 21 hr |
| Apr 24, 8:47 AM CDT | Special Weather Statement | TSA | Washington | 28 min |
| Apr 24, 9:55 AM CDT | River Flood Warning | TSA | Ottawa | 46 hr |
| Apr 24, 2:14 PM CDT | River Flood Warning | TSA | Ottawa | 17 hr |
Nearby
River Flood Warnings in Oklahoma, 2008Every river flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.